# SDR SWIA200211383

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 9,644 hours, 14,028 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

ABOVE V1, AFTER FLAP & GEAR RETRACTION, THE RT ENGINE FEATHERED.  TQ READ ZERO, ALL OTHER PARAMETERS NORMAL.  POWER LEVER WAS BROUGHT TO FLIGHT IDLE, CONDITION LEVER FEATHER, ENGINE WAS LEFT RUNNING AND A SINGLE ENGINE LANDING WAS PERFORMED.  REPLACED RT PROP ASSEMBLY  IAW EMB120 MM 61-10-03.  COMPLIED WITH RIGHT ENGINE BOROSCOPE INSPECTION PER P&W MM.  COMPLIED WITH OVERTORQUE FORM ST72-334.  ALL INSPECTIONS FOUND TO BE FREE OF DISCREPANCIES.  REPLACED RT ENGINE TORQUE SENSOR WITH SERVICEABLE UNIT.  PERFORMED ENGINE RUN-UP, TORQUE CHECKS GOOD, ALL OTHER PARAMETERS NORMAL.  PN OFF 3116942-01  SN OFF 7537.
